Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 10, Number 3

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
The topological uniqueness of complete one-ended minimal surfaces and Heegaard surfaces in $\mathbb{R}^{3}$
Charles Frohman and William H. Meeks III.
J. Amer. Math. Soc. 10 (1997), 495-512
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1443545
Cohomology of units and $L$-values at zero
Jürgen Ritter and Alfred Weiss.
J. Amer. Math. Soc. 10 (1997), 513-552
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1423032
Essential closed surfaces in bounded 3-manifolds
D. Cooper, D. D. Long and A. W. Reid.
J. Amer. Math. Soc. 10 (1997), 553-563
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1431827
Quantum Schubert polynomials
Sergey Fomin, Sergei Gelfand and Alexander Postnikov.
J. Amer. Math. Soc. 10 (1997), 565-596
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1431829
Infinitesimal presentations of the Torelli groups
Richard Hain.
J. Amer. Math. Soc. 10 (1997), 597-651
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1431828
Quasi-flats and rigidity in higher rank symmetric spaces
Alex Eskin and Benson Farb.
J. Amer. Math. Soc. 10 (1997), 653-692
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1434399
Infinitesimal 1-parameter subgroups and cohomology
Andrei Suslin, Eric M. Friedlander and Christopher P. Bendel.
J. Amer. Math. Soc. 10 (1997), 693-728
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1443546
Support varieties for infinitesimal group schemes
Andrei Suslin, Eric M. Friedlander and Christopher P. Bendel.
J. Amer. Math. Soc. 10 (1997), 729-759
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1443547